Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach started burning. Could it be allergic reaction of taking nyquil?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11649 Questions
Could the burning stomach effect from taking nyquil be an allergic reaction?
Posted Mon, 20 Aug 2012 in Asthma and Allergy
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
The burning sensation in the stomach is a common side effect of nyquil. It is not likely to be due to an allergic reaction. You can avoid taking it on an empty stomach to avoid the burning sensation.
Also, you can take it with a glass of water to be comfortable.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor